# SDR 96ZZZX75

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9099C
- Make and model: Cessna R182
- Aircraft serial: R18200398
- Engine: Lyc O540J3C5
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Plug
- Part number: LW13896
- Condition: Missing
- Location: Prop Gov Drv
- Part time: 3,297 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE CESSNA R182 LANDED AND TAXIED ONTO THE PARKING RAMP.  THE AIRCRAFT WAS COVERED WITH ENGINE OIL.  VISUAL INSPECTION REVEALED A HOLE IN THE LOWER FRONT NOSE COWLING, A DAMAGED PROPELLER BLADE AND BENT CYLINDER FINS ON NR 1 CYLINDER.  AFTER FURTHER INVESTIGATION, THE PROPELLER GOVERNOR IDLER GEAR SHAFT, PN LW-14021, AND PLUG, PN LW-13896, WERE DISCOVERED MISSING.  THE PLUG THREADS WERE STRIPED AND IT APPEARED THE SET SCREW, PN AN565B1032H5, WAS NEVER ENGAGED IN THE PROP GOVERNOR SHAFT.
